MathSciNet Relay Station
MathSciNet bibliographic data
MR2309189 (2008j:22017) 22E46 (05E10)
Howe, Roger; Lee, Soo Teck Bases for some reciprocity algebras. I. Trans. Amer. Math. Soc. 359 (2007), no. 9, 4359–4387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement